# SDR SWAA084040

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 39,424 hours, 32,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6546435335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED AT OUTBOARD END.   R&R FLAP PER MM.
